# SDR ASAA2022123041309

- Difficulty date: December 30, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 34,924 hours, 11,089 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020202
- Part serial: 13720
- Condition: Out Of Limits
- Location: Left Wing Tank
- Part time: 35,141 hours, 11,162 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FUEL QTY INDICATION BLANK FOR 10 SECONDS DURING PREFLIGHT. GROUNDED - YES. REPLACED TANK UNIT 2 PER B737-900 AMM 28-41-21/401. REPLACED THE COMPENSATOR PROBE AND TANK UNIT #1 PER AMM 28-41-21/401.
